Item where faculty "Faculty of Science and Informatics" and date of item 1995

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | No Grouping
Jump to: H | É
Number of items: 2.

H

Hatvani, László, Krisztin, Tibor: Asymptotic stability for a differential-difference equation containing terms with and without a delay.
Acta Scientiarum Mathematicarum (Szeged), 60. pp. 371-384. ISSN 0001-6969 (1995)

É

Ésik, Zoltán, Bernátsky, László: Equational properties of Kleene algebras of relations with conversation.
THEORETICAL COMPUTER SCIENCE, 137 (2). pp. 237-251. ISSN 0304-3975 (1995)

This list was generated on 2020. január 20. 22:25:14 CET.